Apr 15, 2007
Hi Dr. Young,
I didnt really know which forum to put this question, so I just chose you because I always read your post. I find them extremely informational. Here goes. Last week I like everyone else who works at my Elementary School, suddenly came down with that 48 bug (vomited once, diarrhea) but quickly got over it. However, I had taken my Atripla about 2 hours before I first got the urge to vomit. How long does it take for the meds to inter my system? Did I through up my meds? I was afraid to take it again due to over consumption. In the year I have been taking meds, I have never missed a dose. Hope this question makes sense and look forward to your answer
Response from Dr. Young
Thanks for your post.
If you took your meds 2 hours before vomiting, you're fine (except for the puking) and don't need to re-dose your medications.
As a general rule of thumb, unless you actually see the pills in the vomit, you don't need to retake the medicines.
Hope this helps and the bug is gone. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Tingling In Feet A Symptom Of Acute HIV Infection?
- Loose Stool After Anal Sex Sign Of HIV AIDS
- Tingling Lips After Oral Sex On A Woman What Are The Chances Of HIV
- Can I Get Hepatitis C From A Bite Wound?
- Can Vaginal Infections Cause Wbc In Urine?
- Is Autoimmune Hepatitis Contagious With Sex?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.